# SDR UPS99230863

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Overwing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR TOP OVERWING EMERGENCY EXIT LIGHT OUT/DIM.  REPLACED BATTERY PACK.  OPS CHECK GOOD.
